Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was suffering from pains in my body from last 1-2 years. I visited many doctors but nobody diagnosed my illness but now I visited a doctor who advised me to check my ccp test and the report is not good it should be 5 but my report is 200 doctor advised me for steroids injection per week but after taking injection my stomach pain started. After taking 2 injections doctor has changed my injection into tablets omnacortil 10 but I am restless not proper sleep and in midnight I started vomit what should I do?

1 Doctor Answered
I was suffering from pains in my body from last 1-2 years...
As you are suffering from an auto immune disease and as you are not tolerating omnocortil and hence it needs to be tapered and stopped and Apart from taking symptomatic treatment we should start with other anti rheumatoid drug after clinical examination.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.